Non-archimedean subjective probabilities in decision theory and games
Year of publication: |
1999
|
---|---|
Authors: | Hammond, Peter J. |
Published in: |
Mathematical social sciences. - Amsterdam [u.a.] : NH, Elsevier, ISSN 0165-4896, ZDB-ID 283230-6. - Vol. 38.1999, 2, p. 139-156
|
Subject: | Entscheidungstheorie | Decision theory | Spieltheorie | Game theory | Wahrscheinlichkeitsrechnung | Probability theory | Theorie | Theory |
-
State-dependent utility and decision theory
Drèze, Jacques H., (2000)
-
Rieucau, Jean, (1998)
-
Irrational diversification in multiple decision problems
Rubinstein, Ariel, (2002)
- More ...
-
Mathematics for economic analysis
Sydsæter, Knut, (1995)
-
Mathematik für Wirtschaftswissenschaftler : Basiswissen mit Praxisbezug
Sydsæter, Knut, (2006)
-
Mathematik für Wirtschaftswissenschaftler : Basiswissen mit Praxisbezug
Sydsæter, Knut, (2011)
- More ...